Previous |  Up |  Next


[1] Berezovski V. E., Mikeš J.: On almost geodesic mappings. Abstr. Int. Conf. on Diff. Geom. and Appl. Dubrovnik, Yugoslavia. Beograd (1988).
[2] Berezovski V. E., Mikeš J.: On the classification of almost geodesic mappings of affine-connected spaces. Proc. of Conf. Diff. Geom. and Appl., 1988, Dubrovnik, Yugoslavia. Novi Sad (1989), 41-48. MR 1040054
[3] Chernyshenko V.M.: Affine-connected spaces with a correspondent complex of geodesic. Collection of Works of Mech.-Math. Chair of Dnepropetrovsk Univ. 6 (1961), 105-118.
[4] Sinyukov N. S.: Geodesic mapping of Riemannian spaces. Nauka, Moscow, 1979. MR 0552022
[5] Sinyukov N. S.: Almost geodesic mapping of affine-connected and Riemannian spaces. Itogi Nauki i Tekhniki. Prob. Geom. 13 VINITI, Moscow (1982), 3-26. MR 0674123
Partner of
EuDML logo